Alert archive / Iowa / Flash Flood Watches in 2007
Flash Flood Watch 8, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood watch at Aug 22, 2007, 3:56 AM CDT for 4 states. It took effect at Aug 22, 2007, 1:00 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2007, 3:56 AM CDT (08:56 UTC)
- In effect from
- Aug 22, 2007, 1:00 PM CDT
- Expired
- Aug 23, 2007, 2:37 PM CDT
- In force
- 26 hr
- Issued by
- NWS Sioux Falls, SD
- Flood severity
- None
Counties Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Murray County, MN, Nobles County, MN, Dakota County, NE, Dixon County, NE, Bon Homme County, SD, Clay County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 83 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2524 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1850 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KFSD 220856 FFAFSD URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SIOUX FALLS SD 356 AM CDT WED AUG 22 2007 .A STATIONARY FRONT EXTENDING FROM NORTHEAST NEBRASKA INTO NORTH CENTRAL IOWA WILL COMBINE WITH MOIST AND UNSTABLE AIR TO PRODUCE THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL. THE GROUND OVER THE WATCH AREA IS ALREADY SATURATED FROM RECENT RAINFALL...AND ANY ADDITIONAL HEAVY RAIN FROM THE THUNDERSTORMS COULD CAUSE FLASH FLOODING. SDZ068-069-221700- /O.NEW.KFSD.FF.A.0008.070822T1800Z-070823T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BON HOMME-YANKTON- INCLUDING THE CITIES OF...TYNDALL...SCOTLAND...SPRINGFIELD... AVON...TABOR...YANKTON 356 AM CDT WED AUG 22 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST SOUTH DAKOTA... INCLUDING THE FOLLOWING AREAS...BON HOMME AND YANKTON. * FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY MORNING * THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH WEDNESDAY EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL OF ONE TO THREE INCHES...WHICH COMBINED WITH SATURATED GROUNDS COULD PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ IAZ002-003-012>014-020>022-031-032-MNZ080-081-089-090-NEZ013-014- SDZ070-071-221700- /O.NEW.KFSD.FF.A.0008.070822T2100Z-070823T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-BUENA VISTA- WOODBURY-IDA-MURRAY-COTTONWOOD-NOBLES-JACKSON-DIXON-DAKOTA-UNION- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...SPENCER...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...SLAYTON... FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...JACKSON... LAKEFIELD...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT... ALCESTER...JEFFERSON 356 AM CDT WED AUG 22 2007 ...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA... INCLUDING THE FOLLOWING AREAS...IN NORTHWEST IOWA...BUENA VISTA...CHEROKEE...CLAY...DICKINSON...IDA...OBRIEN...OSCEOLA... PLYMOUTH...SIOUX AND WOODBURY. IN SOUTHWEST MINNESOTA... COTTONWOOD...JACKSON...MURRAY AND NOBLES. IN NORTHEAST NEBRASKA...DAKOTA AND DIXON. IN SOUTHEAST SOUTH DAKOTA...CLAY AND UNION. * FROM THIS AFTERNOON THROUGH THURSDAY MORNING * THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND CONTINUE THROUGH WEDNESDAY NIGHT. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL OF ONE TO THREE INCHES...WHICH COMBINED WITH SATURATED GROUNDS COULD PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ BT
6 follow-up statements
000 WGUS63 KFSD 221658 FFAFSD FLOOD WATCH NATIONAL WEATHER SERVICE SIOUX FALLS SD 1158 AM CDT WED AUG 22 2007 .A STATIONARY FRONT EXTENDING FROM NORTHEAST NEBRASKA INTO NORTH CENTRAL IOWA WILL COMBINE WITH MOIST AND UNSTABLE AIR TO PRODUCE THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL. THE GROUND OVER THE WATCH AREA IS ALREADY SATURATED FROM RECENT RAINFALL... AND ANY ADDITIONAL HEAVY RAIN FROM THE THUNDERSTORMS COULD CAUSE FLASH FLOODING. SDZ068-069-230100- /O.CON.KFSD.FF.A.0008.070822T1800Z-070823T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BON HOMME-YANKTON- INCLUDING THE CITIES OF...TYNDALL...SCOTLAND...SPRINGFIELD... AVON...TABOR...YANKTON 1158 AM CDT WED AUG 22 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST SOUTH DAKOTA...INCLUDING THE FOLLOWING AREAS...BON HOMME AND YANKTON. * THROUGH THURSDAY MORNING * THUNDERSTORMS WILL CONTINUE PERIODICALLY THIS AFTERNOON AND TONIGHT. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL OF ONE TO THREE INCHES IN A SHORT AMOUNT OF TIME...WHICH COMBINED WITH SATURATED GROUNDS COULD PRODUCE FLASH FLOODING. SMALL STREAMS HAVE BEEN RISING THROUGH WEDNESDAY MORNING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ IAZ002-003-012>014-020>022-031-032-MNZ080-081-089-090-NEZ013-014- SDZ070-071-230100- /O.CON.KFSD.FF.A.0008.070822T2100Z-070823T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-BUENA VISTA- WOODBURY-IDA-MURRAY-COTTONWOOD-NOBLES-JACKSON-DIXON-DAKOTA-UNION- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...SPENCER...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...SLAYTON... FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...JACKSON... LAKEFIELD...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT... ALCESTER...JEFFERSON 1158 AM CDT WED AUG 22 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 4 PM CDT THIS AFTERNOON THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST IOWA...BUENA VISTA...CHEROKEE...CLAY... DICKINSON...IDA...OBRIEN...OSCEOLA...PLYMOUTH...SIOUX AND WOODBURY. IN SOUTHWEST MINNESOTA...COTTONWOOD...JACKSON... MURRAY AND NOBLES. IN NORTHEAST NEBRASKA...DAKOTA AND DIXON. IN SOUTHEAST SOUTH DAKOTA...CLAY AND UNION. * FROM THIS AFTERNOON THROUGH THURSDAY MORNING * THUNDERSTORMS WILL CONTINUE PERIODICALLY THIS AFTERNOON AND TONIGHT. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL OF ONE TO THREE INCHES IN A SHORT AMOUNT OF TIME...WHICH COMBINED WITH SATURATED GROUNDS COULD PRODUCE FLASH FLOODING. SMALL STREAMS HAVE BEEN RISING WEDNESDAY MORNING AS A RESULT OF THE HEAVY RAINFALL FROM EXTREME NORTHEAST NEBRASKA TO AROUND THE STORM LAKE AREA. * BE ALERT FOR WASHED OUT ROADS IN LOW LYING AREAS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS63 KFSD 221946 FFAFSD URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SIOUX FALLS SD 246 PM CDT WED AUG 22 2007 .RAIN AND THUNDERSTORMS WILL CONTINUE ACROSS NORTHEAST NEBRASKA INTO NORTHWEST IOWA LATE THIS AFTERNOON AND EARLY THIS EVENING AS THUNDERSTORMS BECOME MORE ORGANIZED NEAR INTERSTATE 80. THIS WILL CREATE A LOT OF BLOWOFF PRECIPITATION...WHICH COULD LEAD TO AN ADDITIONAL HALF AN INCH TO INCH OF RAINFALL. LATER TONIGHT...ANOTHER THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP OVER THE WESTERN HIGH PLAINS...THEN TRANSITION EAST THROUGH THE NIGHT. THIS COULD BRING AN ADDITIONAL INCH TO INCH AND A HALF OF RAINFALL TO MANY LOCATIONS. SDZ068-069-230400- /O.EXT.KFSD.FF.A.0008.000000T0000Z-070823T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BON HOMME-YANKTON- INCLUDING THE CITIES OF...TYNDALL...SCOTLAND...SPRINGFIELD... AVON...TABOR...YANKTON 246 PM CDT WED AUG 22 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHEAST SOUTH DAKOTA...INCLUDING THE FOLLOWING AREAS...BON HOMME AND YANKTON. * THROUGH THURSDAY MORNING * THUNDERSTORMS WILL CONTINUE PERIODICALLY LATE THIS AFTERNOON AND TONIGHT. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL OF ONE TO TWO INCHES IN A SHORT AMOUNT OF TIME...WHICH COMBINED WITH SATURATED GROUNDS COULD PRODUCE FLASH FLOODING. SMALL STREAMS HAVE BEEN RISING THROUGH WEDNESDAY MORNING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ IAZ002-003-012>014-020>022-031-032-MNZ080-081-089-090-NEZ013-014- SDZ070-071-230400- /O.EXT.KFSD.FF.A.0008.070822T2100Z-070823T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-BUENA VISTA- WOODBURY-IDA-MURRAY-COTTONWOOD-NOBLES-JACKSON-DIXON-DAKOTA-UNION- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...SPENCER...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...SLAYTON... FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...JACKSON... LAKEFIELD...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT... ALCESTER...JEFFERSON 246 PM CDT WED AUG 22 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST IOWA...BUENA VISTA...CHEROKEE...CLAY... DICKINSON...IDA...OBRIEN...OSCEOLA...PLYMOUTH...SIOUX AND WOODBURY. IN SOUTHWEST MINNESOTA...COTTONWOOD...JACKSON... MURRAY AND NOBLES. IN NORTHEAST NEBRASKA...DAKOTA AND DIXON. IN SOUTHEAST SOUTH DAKOTA...CLAY AND UNION. * THROUGH THURSDAY MORNING * THUNDERSTORMS WILL CONTINUE PERIODICALLY LATE THIS AFTERNOON AND TONIGHT. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL OF ONE TO THREE INCHES IN A SHORT AMOUNT OF TIME...WHICH COMBINED WITH SATURATED GROUNDS COULD PRODUCE FLASH FLOODING. SMALL STREAMS HAVE BEEN RISING WEDNESDAY MORNING AS A RESULT OF THE HEAVY RAINFALL FROM EXTREME NORTHEAST NEBRASKA TO AROUND THE STORM LAKE AREA. * BE ALERT FOR WASHED OUT ROADS IN LOW LYING AREAS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ 08
000 WGUS63 KFSD 230251 FFAFSD FLOOD WATCH NATIONAL WEATHER SERVICE SIOUX FALLS SD 951 PM CDT WED AUG 22 2007 .RAINFALL HAS ENDED OVER MOST OF THE AREA FOR THIS EVENING. HOWEVER LATER TONIGHT...ANOTHER THUNDERSTORM COMPLEX WHICH HAS DEVELOPED OVER THE WESTERN HIGH PLAINS...IS EXPECTED TO TRANSITION EAST THROUGH THE NIGHT. THIS COULD BRING AREAS OF HEAVY RAINFALL TO LOCATIONS WHICH HAVE BEEN INUNDATED WITHIN THE PAST WEEK. IAZ002-003-012>014-020>022-031-032-MNZ080-081-089-090-NEZ013-014- SDZ068>071-231100- /O.CON.KFSD.FF.A.0008.000000T0000Z-070823T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-BUENA VISTA- WOODBURY-IDA-MURRAY-COTTONWOOD-NOBLES-JACKSON-DIXON-DAKOTA- BON HOMME-YANKTON-UNION- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...SPENCER...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...SLAYTON... FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...JACKSON... LAKEFIELD...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON... VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT... ALCESTER...JEFFERSON 951 PM CDT WED AUG 22 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST IOWA...BUENA VISTA...CHEROKEE...CLAY... DICKINSON...IDA...OBRIEN...OSCEOLA...PLYMOUTH...SIOUX AND WOODBURY. IN SOUTHWEST MINNESOTA...COTTONWOOD...JACKSON... MURRAY AND NOBLES. IN NORTHEAST NEBRASKA...DAKOTA AND DIXON. IN SOUTHEAST SOUTH DAKOTA...BON HOMME...CLAY...UNION AND YANKTON. * THROUGH THURSDAY MORNING * THUNDERSTORMS ARE EXPECTED TO MOVE BACK INTO THE AREA FROM THE WEST LATER TONIGHT...AND CONTINUE INTO THURSDAY MORNING. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL OF ONE TO TWO INCHES IN A SHORT AMOUNT OF TIME...WHICH COMBINED WITH SATURATED GROUND COULD PRODUCE FLASH FLOODING. SMALL STREAMS HAVE BEEN RISING THROUGH THE DAY FROM EXTREME NORTHEAST NEBRASKA...TO AROUND THE STORM LAKE IOWA AREA...AS A RESULT OF THE HEAVY RAINFALL SINCE TUESDAY EVENING. * BE ALERT FOR WASHED OUT ROADS IN LOW LYING AREAS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ JH
000 WGUS63 KFSD 230903 FFAFSD URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SIOUX FALLS SD 403 AM CDT THU AUG 23 2007 .A COMPLEX OF THUNDERSTORMS WILL MAKE ITS WAY ACROSS THE REGION TODAY PRODUCING UP TO AN ADDITIONAL TWO INCHES OF RAINFALL. THE GROUND OVER THE WATCH AREA IS ALREADY SATURATED FROM RECENT RAINS... AND ANY ADDITIONAL HEAVY RAIN FROM THUNDERSTORMS COULD CAUSE FLASH FLOODING. IAZ002-003-012>014-020>022-031-032-MNZ080-081-089-090-NEZ013-014- SDZ068>071-231715- /O.EXT.KFSD.FF.A.0008.000000T0000Z-070824T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-BUENA VISTA- WOODBURY-IDA-MURRAY-COTTONWOOD-NOBLES-JACKSON-DIXON-DAKOTA- BON HOMME-YANKTON-UNION- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...SPENCER...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...SLAYTON... FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...JACKSON... LAKEFIELD...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON... VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT... ALCESTER...JEFFERSON 403 AM CDT THU AUG 23 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST IOWA...BUENA VISTA...CHEROKEE...CLAY... DICKINSON...IDA...OBRIEN...OSCEOLA...PLYMOUTH...SIOUX AND WOODBURY. IN SOUTHWEST MINNESOTA...COTTONWOOD...JACKSON... MURRAY AND NOBLES. IN NORTHEAST NEBRASKA...DAKOTA AND DIXON. IN SOUTHEAST SOUTH DAKOTA...BON HOMME...CLAY...UNION AND YANKTON. * THROUGH THIS EVENING * THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE REGION TODAY. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL OF ONE TO TWO INCHES IN A SHORT AMOUNT OF TIME...WHICH COMBINED WITH SATURATED GROUND COULD PRODUCE FLASH FLOODING. SMALL STREAMS HAVE BEEN RISING ACROSS EXTREME NORTHEAST NEBRASKA AND PORTIONS OF NORTHWEST IOWA NEAR STORM LAKE FROM THE RECENT HEAVY RAINS. * BE ALERT FOR WASHED OUT ROADS IN LOW LYING AREAS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ BT
000 WGUS63 KFSD 231642 FFAFSD FLOOD WATCH NATIONAL WEATHER SERVICE SIOUX FALLS SD 1142 AM CDT THU AUG 23 2007 .A COOL FRONT WILL BE MOVING FROM NORTH TO SOUTH FOR THE REST OF THIS AFTERNOON. THE HEAVIER RAIN FOCUS WILL BE MOVING AWAY FROM THIS FORECAST AREA...WITH THE LAST AREA OF CONCERN LATE THIS AFTERNOON ONLY AROUND THE STORM LAKE AREA WHO IS CLOSEST TO THE FRONTAL BOUNDARY. IAZ002-003-012>014-020-021-031-MNZ080-081-089-090-NEZ013-014- SDZ068>071-231745- /O.CAN.KFSD.FF.A.0008.000000T0000Z-070824T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-WOODBURY- MURRAY-COTTONWOOD-NOBLES-JACKSON-DIXON-DAKOTA-BON HOMME-YANKTON- UNION- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...SPENCER...LE MARS...CHEROKEE...SIOUX CITY...SLAYTON... FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...JACKSON... LAKEFIELD...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON... VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT... ALCESTER...JEFFERSON 1142 AM CDT THU AUG 23 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR MUCH OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA HAS BEEN CANCELLED. SCATTERED RAIN SHOWERS AND POSSIBLY SOME ISOLATED THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON. HOWEVER OVERALL...LIGHT AMOUNTS OF RAIN ARE ANTICIPATED. $$ IAZ022-032-240000- /O.CON.KFSD.FF.A.0008.000000T0000Z-070824T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BUENA VISTA-IDA- INCLUDING THE CITIES OF...STORM LAKE...IDA GROVE...HOLSTEIN... BATTLE CREEK 1142 AM CDT THU AUG 23 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST IOWA...INCLUDING THE FOLLOWING AREAS... BUENA VISTA AND IDA. * UNTIL 7 PM CDT THIS EVENING * SCATTERED SHOWERS OR THUNDERSTORMS MAY REDEVELOP AROUND THE STORM LAKE IOWA VICINITY DURING THE MID AND LATE AFTERNOON HOURS. THIS ACTIVITY SHOULD QUICKLY MOVE OFF TO THE SOUTHEAST TOWARD EVENING LIMITING HEAVY RAIN POTENTIAL. HOWEVER WITH THE GROUND ALREADY SATURATED...IT IS WORTH KEEPING AN EYE OUT FOR ADDITIONAL FLASH FLOODING. * BE ALERT FOR WASHED OUT ROADS IN LOW LYING AREAS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ MJF
000 WGUS63 KFSD 231937 FFAFSD FLOOD WATCH NATIONAL WEATHER SERVICE SIOUX FALLS SD 237 PM CDT THU AUG 23 2007 .IT APPEARS MODERATE TO HEAVY RAINFALL WILL NOT OCCUR OVER THE STORM LAKE AREA LATE THIS AFTERNOON. THEREFORE THE REMAINDER OF THE FLASH FLOOD WATCH HAS BEEN CANCELLED. IAZ022-032-232045- /O.CAN.KFSD.FF.A.0008.000000T0000Z-070824T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BUENA VISTA-IDA- INCLUDING THE CITIES OF...STORM LAKE...IDA GROVE...HOLSTEIN... BATTLE CREEK 237 PM CDT THU AUG 23 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST IOWA HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood watch went out at Aug 22, 3:30 AM CDT, 26 minutes earlier.
Area forecast discussion, Aug 22, 3:30 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
330 AM CDT WED AUG 22 2007
.DISCUSSION...
LOOKS LIKE ANOTHER ROUND OF TSTMS WILL GET GOING THIS MRNG...SLWLY
AT FIRST BUT MORE STGLY BY THIS AFTN. WDSPRD ACTVTY SE TO SCT NW
LOOKS GOOD FOR TNGT. WHILE MODELS HAVE BEEN KNOWN TO BE TOO FAR N AT
TIMES IN RAINFALL POTENTL...AND CERTAINLY SOME OF THE SMALL SCALE
MAX CAN BE SUSPECT...THINK HERE THAT THEY ARE GNLY ON THE RIGH
TRACK. APPCHG SHRTWV SHUD GIVE A DECENT PUSH NWD TO LIFT BY LATE TDA
AND TNGT. COMBINE THAT WITH OBVIOUSLY HI MOISTURE CONTENT AND
STEADILY INCREASING INSTBLTY PUSHING NWD AHD OF SHRTWV...THE DOSWELL
STYLE INGREDIENTS FOR HVY RAIN SEEM THERE FOR SERN PART OF FCST
AREA. THINK QPF GUIDNCE MAY BE A LTL TO OFAR S THO WILL CONCEDE THAT
FCST AND POTENTIAL ARE A LTL BIT DIFFRNT ANIMALS. FLASH FLOOD WATCH
AREA WILL COVER MAINLY SOAKED AREAS WHERE THE HEAVIEST RAIN IS
EXPECTED. THAT IS MOST OF NWRN IA INTO SERN PART OF SWRN MN...WWD
ALG MO RVR TO BON HOMME CO WHICH WAS HIT YSTDY BE HVY RAIN. FSD AREA
CUD HAVE BEEN INCLUDED BUT WILL HOLD OFF FOR NOW AS WE HAVE BEEN
MISSING OUT ON THE WORST.
TIMING OF ACTVTY IN A LTL QSTN. CURRENTLY THINKING STORMS WILL
INCREASE STEADILY ALONG AND N OF MO RVR DURG TDA AND PUSH SLWLY
N/NE. ACTVTY SHUD BCM WDSPRD SERN PART OF FCST AREA THIS EVE AND
CONT THRU TNGT. GREATEST POTENTIAL FOR THE WORST SOAKED ERN ZNS FROM
MWM SWD TO AND S OF SPW SHUD BE MAINLY LATE TNGT...ESPLY NRN PART OF
THIS AREA. IF THE DECENT HVY RAIN DVLPS THERE IS A POTENTIAL FOR A
LOT MORE THAN A LTL BIT OF WATER OVER ROADS.
WIL LKEEP THE SLOW TAILING OFF OF ACTVTY THU FOR NOW...THO IF SHRTWV
STRENGTHENS ENUF THERE CUD BE A QUICKER DCRS. ANOTHER SHOT PSDBLY
LATE THU NGT AND FRI. WHILE OUR CURRENT FCST MAY BE UNDERDOING THIS
A LTL...AGAIN FCST AND POTENTIAL ARE NOT THE SAME SO WILL KEEP
CURRENT FCST FOR NOW...GOING WITH MENTN JUST IN THE SRN FCST AREA
AND KEEPING MENTION TO CHC AT MOST. PASSAGE OF THIS SYS SHUD LEAD TO
A DRY WEEKEND AS WE HAVE IN FCST FOR NOW SO WILL NOT CHANGE. NO
CHANGE ALSO IN WARMUP SUN AND MON WITH CHC TSTMS TUE, GFS SUGGESTS
THINGS CUD MOVE A LTL FASTER WITH A BETETR COOLDOWN BY END OF
PD...BUT MODELS SOLNS THAT FAR AHD ARE LIKELY TO BE CHANGING BACK
AND FORTH A FEW TIMES.
ON TEMPS...ABV MENTION WARMUP IS IN REFERENCE/COMPARISON TO TEMPS
ESPLY HIGHS GOING FAIRLY COOL FOR A FEW DAYS...FIRST DUE TO CLDS AND
PCN THREAT THEN TO ACTUAL COOLER AIR MOBING IN LATER THIS WEEK.
&&
.AVIATION...
VISIBILITIES ARE HAMPERED SOME THIS MORNING WITH LIGHT SURFACE FLOW
AND LINGERING MOISTURE NEAR THE SURFACE. EXPECT MUCH OF THE FOG TO
BE CONFINED TO AREAS ALONG AND EAST OF THE JAMES RIVER VALLEY.
WIDESPREAD MVFR VISIBILITIES WITH LOCALIZED IFR CONDITIONS ARE
EXPECTED TO IMPROVE AFTER 13Z THIS MORNING. A STATIONARY BOUNDARY
EXTENDING FROM NORTHEASTERN NEBRASKA INTO NORTH CENTRAL IOWA WILL
BECOME THE FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING AREAS OF HEAVY RAINFALL
THIS AFTERNOON INTO THIS EVENING
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH THURSDAY
MORNING FOR IAZ002-003-012>014-020>022-031-032.
MN...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH
THURSDAY MORNING FOR MNZ080-081-089-090.
NE...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH THURSDAY
MORNING FOR NEZ013-014.
SD...FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY
MORNING FOR SDZ068-069.
FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH THURSDAY
MORNING FOR SDZ070-071.
&&
WILLIAMS/BTHazardous weather outlook, Aug 21, 10:36 AM CDT, 17 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1036 AM CDT TUE AUG 21 2007 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-221200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1036 AM CDT TUE AUG 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SEVERE WEATHER WILL AGAIN BE POSSIBLE IN NORTHWEST IOWA AND NEARBY LOCATIONS LATE THIS AFTERNOON AND EVENING...WITH MORE GENERAL NON-SEVERE STORMS POSSIBLE NORTH OF INTERSTATE 90. THE MAIN THREAT FROM THESE STORMS WILL BE HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS TO 70 MPH. FLOODING... THUNDERSTORMS LATE THIS AFTERNOON AND EVENING WILL HAVE THE POTENTIAL TO PRODUCE RAINFALL RATES OF 1 TO 2 INCHES PER HOUR...WITH THE HEAVIEST RAIN EXPECTED SOUTH OF A JACKSON TO VERMILLION LINE. BECAUSE THE GROUND IS ALREADY SATURATED... ADDITIONAL FLASH FLOODING WILL BE LIKELY WITH ANY INTENSE RAINFALL. MINOR FLOODING IS ALSO EXPECTED TO OCCUR THIS WEEK ALONG THE LITTLE SIOUX RIVER FROM NORTH OF SPENCER DOWNSTREAM TO AROUND LINN GROVE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WITH MORE HEAVY RAIN POTENTIAL WILL OCCUR FROM LATE WEDNESDAY INTO THURSDAY MORNING...WITH THE GREATEST THREAT ALONG AND SOUTH OF INTERSTATE 90. THERE WILL ALSO BE AN OUTSIDE THREAT FOR SEVERE HAIL OR WIND...MAINLY SOUTH OF A VERMILLION TO SPENCER LINE. THE CHANCE FOR HEAVY RAIN PRODUCING THUNDERSTORMS WILL CONTINUE INTO EARLY FRIDAY...MAINLY FROM FAR SOUTHEAST SOUTH DAKOTA AND NORTHEAST NEBRASKA...THROUGH NORTHWEST IOWA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 600 PM CDT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 08
In the hours before
Local storm report, Aug 21, 10:14 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1014 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 1 S LAKE ANDES 43.14N 98.54W
08/21/2007 E0.88 INCH CHARLES MIX SD LAW ENFORCEMENT
HAIL REPORT WAS 1.5 MILES SOUTH OF LAKE ANDES
0535 PM HAIL 6 S ARMOUR 43.23N 98.34W
08/21/2007 E0.88 INCH CHARLES MIX SD LAW ENFORCEMENT
0540 PM HAIL WAGNER 43.08N 98.30W
08/21/2007 E1.00 INCH CHARLES MIX SD TRAINED SPOTTER
0542 PM HAIL 1 W WAGNER 43.08N 98.32W
08/21/2007 E1.75 INCH CHARLES MIX SD LAW ENFORCEMENT
0546 PM HAIL WAGNER 43.08N 98.30W
08/21/2007 E2.50 INCH CHARLES MIX SD LAW ENFORCEMENT
0555 PM HAIL DANTE 43.04N 98.19W
08/21/2007 E2.75 INCH CHARLES MIX SD PUBLIC
0559 PM HAIL AVON 43.01N 98.06W
08/21/2007 E1.75 INCH BON HOMME SD PUBLIC
0600 PM HAIL 1 S DANTE 43.03N 98.19W
08/21/2007 E4.25 INCH CHARLES MIX SD TRAINED SPOTTER
BROKEN WINDOWS IN SPOTTERS CAR.
0603 PM HAIL 4 NW DELMONT 43.31N 98.22W
08/21/2007 E1.00 INCH DOUGLAS SD TRAINED SPOTTER
0610 PM HAIL DANTE 43.04N 98.19W
08/21/2007 E4.25 INCH CHARLES MIX SD TRAINED SPOTTER
FEW HAILSTONES LARGER THAN SOFTBALLS BUT EXACT SIZE
UNKNOWN.
0613 PM HAIL 9 NE ARMOUR 43.41N 98.22W
08/21/2007 E1.75 INCH DOUGLAS SD TRAINED SPOTTER
0622 PM HAIL 16 W TYNDALL 42.99N 98.18W
08/21/2007 E1.00 INCH CHARLES MIX SD PUBLIC
WIND GUSTS TO 50 MPH ACCOMPANIED THE HAIL.
0640 PM HAIL 5 E MARTY 42.99N 98.33W
08/21/2007 E0.88 INCH CHARLES MIX SD PUBLIC
0729 PM HAIL 8 W YANKTON 42.89N 97.55W
08/21/2007 E1.75 INCH YANKTON SD LAW ENFORCEMENT
0731 PM HAIL YANKTON 42.89N 97.39W
08/21/2007 E0.88 INCH YANKTON SD TRAINED SPOTTER
0740 PM HAIL YANKTON 42.89N 97.39W
08/21/2007 E0.25 INCH YANKTON SD AMATEUR RADIO
PEA SIZE HAIL IN YANTON FOR 10 MINUTES.
0749 PM HAIL 1 W GAYVILLE 42.89N 97.19W
08/21/2007 E1.00 INCH YANKTON SD EMERGENCY MNGR
0805 PM HAIL 1 E SIOUX CITY 42.50N 96.37W
08/21/2007 E0.75 INCH WOODBURY IA EMERGENCY MNGR
SOFT HAIL.
0815 PM HAIL 3 S VERMILLION 42.74N 96.93W
08/21/2007 E1.00 INCH CLAY SD LAW ENFORCEMENT
0830 PM FLASH FLOOD MERIDEN 42.79N 95.63W
08/21/2007 CHEROKEE IA TRAINED SPOTTER
4.5 INCHES OF RAIN IS SHORT AMOUNT OF TIME...DITCHES FULL
AROUND MERIDEN. ALSO STEET FLOODING AND SEWERS BACKING UP
IN CHEROKEE.
&&
GHLocal storm report, Aug 21, 10:22 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1022 PM CDT TUE AUG 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL WASHTA 42.58N 95.72W
08/21/2007 E0.88 INCH CHEROKEE IA LAW ENFORCEMENT
&&
PSLocal storm report, Aug 22, 1:28 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
128 AM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HAIL WEBB 42.95N 95.01W
08/22/2007 E1.00 INCH CLAY IA TRAINED SPOTTER
&&
BTThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 7:35 PM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 55 min |
| Aug 21, 10:35 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee, Ida | 27 min |
| Aug 21, 10:45 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista | 30 min |
| Aug 22, 12:38 AM CDT | Severe Thunderstorm Warning | FSD | Clay | 37 min |
| Aug 22, 8:16 AM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 44 min |
| Aug 22, 9:12 AM CDT | Severe Thunderstorm Warning | FSD | Ida, Woodbury | 48 min |
| Aug 21, 7:10 PM CDT | Severe Thunderstorm Warning | FSD | Yankton | 65 min |
| Aug 21, 7:47 PM CDT | Severe Thunderstorm Warning | FSD | Clay | 43 min |
| Aug 21, 8:21 PM CDT | Severe Thunderstorm Warning | FSD | Union | 24 min |
Nearby
Flash Flood Watches in Iowa, 2007Flash Flood Watches in South Dakota, 2007Flash Flood Watches in Minnesota, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.